RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 1, Pages 9–32 (Mi izv3161)  

This article is cited in 27 scientific papers (total in 28 papers)

On a class of homogeneous spaces

A. I. Mal'tsev


Full text: PDF file (2912 kB)

Bibliographic databases:

Received: 17.10.1947

Citation: A. I. Mal'tsev, “On a class of homogeneous spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949), 9–32

Citation in format AMSBIB
\Bibitem{Mal49}
\by A.~I.~Mal'tsev
\paper On a class of homogeneous spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 1
\pages 9--32
\mathnet{http://mi.mathnet.ru/izv3161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28842}
\zmath{https://zbmath.org/?q=an:0034.01701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3161
  • http://mi.mathnet.ru/eng/izv/v13/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Margulis, “Discrete subgroups of real semisimple Lie groups”, Math. USSR-Sb., 9:4 (1969), 555–568  mathnet  crossref  mathscinet  zmath
    2. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    3. V. V. Gorbatsevich, “Discrete subgroups of solvable Lie groups of type $(E)$”, Math. USSR-Sb., 14:2 (1971), 233–251  mathnet  crossref  mathscinet  zmath
    4. V. V. Gorbatsevich, “Lattices in solvable Lie groups and deformations of homogeneous spaces”, Math. USSR-Sb., 20:2 (1973), 249–266  mathnet  crossref  mathscinet  zmath
    5. V. V. Gorbatsevich, “Generalized Lyapunov theorem on Mal'tsev manifolds”, Math. USSR-Sb., 23:2 (1974), 155–168  mathnet  crossref  mathscinet  zmath
    6. V. V. Gorbatsevich, “On compact homogeneous spaces of dimension 5 and higher”, Russian Math. Surveys, 33:3 (1978), 153–154  mathnet  crossref  mathscinet  zmath
    7. R. A. Sarkisyan, “Algoritmicheskie voprosy dlya lineinykh algebraicheskikh grupp. II”, Matem. sb., 113(155):3(11) (1980), 400–436  mathnet  mathscinet  zmath; R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. II”, Math. USSR-Sb., 41:3 (1982), 329–359  crossref
    8. A. N. Starkov, “Potoki na kompaktnykh razreshimykh mnogoobraziyakh”, Matem. sb., 123(165):4 (1984), 549–556  mathnet  mathscinet  zmath; A. N. Starkov, “Flows on compact solvmanifolds”, Math. USSR-Sb., 51:2 (1985), 549–556  crossref
    9. D. V. Anosov, “The Nielsen numbers of maps of nil-manifolds”, Russian Math. Surveys, 40:4 (1985), 149–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. V. Gorbatsevich, “O chisle grupp Li, soderzhaschikh ravnomernye reshetki, izomorfnye zadannoi gruppe”, Izv. AN SSSR. Ser. matem., 51:3 (1987), 517–533  mathnet  mathscinet  zmath; V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Math. USSR-Izv., 30:3 (1988), 487–501  crossref
    11. I. K. Babenko, “Zamknutye geodezicheskie, asimptoticheskii ob'em i kharakteristiki gruppovogo rosta”, Izv. AN SSSR. Ser. matem., 52:4 (1988), 675–711  mathnet  mathscinet  zmath; I. K. Babenko, “Closed geodesics, asymptotic volume, and characteristics of group growth”, Math. USSR-Izv., 33:1 (1989), 1–37  crossref
    12. L. A. Alaniya, “Cohomology with local coefficients of certain nilmanifolds”, Russian Math. Surveys, 54:5 (1999), 1019–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    13. V. M. Manuilov, “On Almost Representations of Groups $\pi\times{\mathbf Z}$”, Proc. Steklov Inst. Math., 225 (1999), 243–249  mathnet  mathscinet  zmath
    14. I. K. Babenko, I. A. Taimanov, “Massey products in symplectic manifolds”, Sb. Math., 191:8 (2000), 1107–1146  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. D. V. Millionshchikov, “Cohomology of nilmanifolds and Goncharova's theorem”, Russian Math. Surveys, 56:4 (2001), 758–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. V. V. Dontsov, “Systoles on Heisenberg groups with Carnot–Carathéodory metrics”, Sb. Math., 192:3 (2001), 347–374  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. D. V. Millionshchikov, “Cohomology of solvable lie algebras and solvmanifolds”, Math. Notes, 77:1 (2005), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. D. V. Millionshchikov, “Deformations of Filiform Lie Algebras and Symplectic Structures”, Proc. Steklov Inst. Math., 252 (2006), 182–204  mathnet  crossref  mathscinet  elib
    19. M. V. Milovanov, “Complete involutive sets of functions on the cotangent bundles of compact solvmanifolds”, Sb. Math., 198:5 (2007), 711–731  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. V. V. Bludov, B. V. Gusev, “Geometric equivalence of groups”, Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S61–S82  mathnet  crossref  mathscinet  elib
    21. I. K. Babenko, S. A. Bogatyi, “On the group of substitutions of formal power series with integer coefficients”, Izv. Math., 72:2 (2008), 241–264  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    22. V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    24. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    25. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    26. Yury Neretin, “On topologies on Malcev completions of braid groups”, Mosc. Math. J., 12:4 (2012), 803–824  mathnet  mathscinet
    27. I. K. Babenko, “Algebra, geometry, and topology of the substitution group of formal power series”, Russian Math. Surveys, 68:1 (2013), 1–68  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. I. V. Beloshapka, S. O. Gorchinskiy, “Irreducible representations of finitely generated nilpotent groups”, Sb. Math., 207:1 (2016), 41–64  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:753
    Full text:301
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017